# SDR AALA201909049069

- Difficulty date: August 15, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 87,184 hours, 24,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT DECK AT FR 1718, LBL23. REPLACED AFT DECK PER 51-00-05.
